# SDR A6WA201441346

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Louver
- Part number: 22850073101
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER NOSE COWL 432AB ACCESS PANEL 432AC VENT LOUVER HAS CRACK ON INBD & OTBD ENDS TWO EACH SLATS.  REMOVED CRACKED VENT LOUVER & INSTALLED NEW SERVICEABLE LOUVER IAW SRM 51-42-06, 51-40-11 & 51-25-16.
